# SDR ASAA2019012427929

- Difficulty date: January 24, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 24,542 hours, 7,905 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT CAME ON DURING CLIMB OUT SEA THROUGH 15,000'. ATTEMPTED TO COOL PACK AND RESET PER CHECKLIST, BUT IT REMAINED ILLUMINATED. TURNED OFF PACK PER CHECKLIST AND CONTINUED TO MCO AT FL 330 WITH NO FURTHER ISSUES. GROUNDED - YES. PERFORMED PACK ZONE TEMP CONTROLLER BITE TEST REF AMM 21-61-00-700-002 FOUND RAM AIR FAULT. PERFORMED FIM 21-53 TASK 805 FAULT RESETS NO CURRENT FAULT. A/C OK FOR SERVICE.
